# SDR AALA200800600

- Difficulty date: March 11, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N610AA
- Make and model: Boeing 757223
- Aircraft serial: 24486
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Condition: Failed
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SNA LEFT NUMBER ONE DOOR SLIDE FAILED TO DEPLOY WHEN DOOR OPENED IN ARMED POSITION.  REPLACED SLIDE AND POWER RESERVOIR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
